# SDR CALA0500139

- Difficulty date: April 5, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 4,285 hours, 1,623 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 26702888
- Part serial: 01824
- Condition: Inoperative
- Location: Rt Mlg Door
- Part time: 4,285 hours, 1,623 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR DOOR UNSAFE LIGHT AND GEAR DISAGREE LIGHT ILLUMINATED AFTER TAKEOFF FROM IAH.  THE GEAR WAS CYCLED AND THE GEAR LIGHTS TURNED TO GREEN BUT, THE GEAR DOOR UNSAFE LIGHT REMAINED ON.  THE AIRCRAFT WAS RETURNED TO IAH AND LANDED WITH THE RT MLG DOOR DOWN.  MAINTENANCE REPORTED THAT THE DOOR WAS FULLY CLOSED AFTER THE AIRCRAFT ARRIVED AT THE GATE.  THE GEAR WAS SWUNG BUT, THE FAILURE COULD NOT BE DUPLICATED.  THE RT MLG DOOR OPERATED SEQUENCE VALVE WAS REMOVED AND REPLACED IAW MM 32-32-05.  OPERATIONAL CHECKS WERE GOOD AND NO LEAKS WERE NOTED.
